How To Eliminate The Side Effects From Stopping Use Of Dexamethasone And Piroxicam?

Illustration of How To Eliminate The Side Effects From Stopping Use Of Dexamethasone And Piroxicam?
Illustration: How To Eliminate The Side Effects From Stopping Use Of Dexamethasone And Piroxicam? emeraldcoastjourneypure.com

Ass Doctor, I want to ask my mother who has been taking lanadexon and piroxicam for more than 2 years. My mother was given medicine by a neighbor because at that time my mother was sick and could not walk which was thought to be gout or rheumatism. But it turned out that it was not the disease but hypertension. But my mother was not free to take lanadexon and piroxicam because I felt my body was fresher. But the longer my mother’s body became fat and chubby cheeks, and had acid reflux disease. The longer my mother’s stomach disease got worse but my mother continued to take the drug. But over time my mother’s arm could not be moved, her waist hurt when walking and her stomach pain became worse. After that my mother went to a practicing doctor and the doctor said that all my illnesses would consume lanadexon and piroxicam for a long time. My mother even drinks 2 times a day. Although there are no more effects. The doctor advised my mother to stop taking the drug but didn’t say to decrease the dose but she immediately said it stopped. Now my mother stopped completely not taking only medicine from the doctor. But instead of recovering even worse. The doctor did say that my mother must be strong and not drink anymore, but my mother was stressed to endure the pain. Even now my mother has difficulty swallowing and often nausea, frequent urination, leg pain, sore back neck and inflammation of the throat. How, how to make the effects of the drug disappear and my mother could recover. Especially how to restore appetite. Please help.

1 Answer:

Wa alaikumsalam, thank you for asking at HealthReplies.com. We are also concerned about your mother's condition. Both drugs that your mother consumes, both of them are hard drugs and drugs that should only be obtained through a doctor's prescription and must be controlled for their use. Not only for your mother and not only for this drug, for anyone, any drug labeled in red should not be taken without a doctor's prescription for any reason.


The generic ingredients contained in the drugs your mother consumes are dexamethasone and piroxicam. Piroxicam is included in the class of non-steroidal anti-inflammatory drugs and one of the side effects when used for a long time is to hurt the stomach. While other symptoms that your mother experiences, it may be caused by the use of dexamethasone. When a person uses dexamethasone or other corticosteroid type drugs in high doses and long term, then he can experience a disease called Cushing's syndrome.


Cushing's syndrome is a condition caused by high cortisol hormone levels due to various things, one of which is the use of the corticosteroid drug we mentioned earlier. This disease is characterized by increased body weight, accumulation of fatty tissue especially on the shoulders and face, appearing pimples, weakened muscles, high blood pressure, headaches, scratches on the skin of the abdomen, thighs, breasts and arms, wounds that are difficult to heal, disturbance of feeling or atmosphere liver, facial hair growth in women, menstrual cycle disorders, and bone loss.


In diagnosing this condition, the doctor requires a variety of investigations such as the measurement of the hormone cortisol, measurement of ACTH and maybe a CT scan to see the organs behind your mother's body. Handling will depend on the cause. In your mother's case, because the most likely cause is prolonged drug consumption, then the treatment is to reduce the drug dose gradually by replacing it with other drugs, and even then it must be done with a doctor's supervision, it should not be done independently. So indeed, if this is the condition that your mother experiences, overcoming it can not only be suddenly stopped using the medicine completely. If Cushing's syndrome is caused by something else, treatment can be done by way of surgery, radiotherapy, as well as certain drugs.


Of course apart from all that, it is not impossible that your mother's complaints are caused by other things, such as hormonal disorders caused by tumors, psychological disorders, immune system disorders, disorders of certain glands in the body and so forth. But all that can not be proven without a direct examination by a doctor. We recommend that you consult your mother with an endocrinologist or internist, for further examination, and for a more structured treatment. If your doctor was indeed one of the doctors we mentioned above, then you have the right to seek second opinions from other similar specialist doctors, or return to the same doctor for routine control. But if only a general practitioner, you should now turn to a specialist. And if your mother uses health insurance, learn how to use it to get specialist care by asking at the health center or hospital in question.


Meanwhile, if your mother's complaints are very heavy, her daily life, her sleep, her overall activities are very disturbed and the current medication has no effect, it doesn't matter if you go back to the original drug. But remember, this is only temporary until your mother gets specialist treatment. Do not give breaks that are too long let alone more than a week because if not treated immediately, complications of this disease can be severe. Reusing these drugs is only for temporary relief of symptoms until your mother can get the specialist treatment we mentioned earlier. So, hopefully answering your question.

: by

Related Question

Is It Normal To Come Out For 3 Days And Then A Little Menstrual Blood Is Followed?

Is It Normal To Come Out For 3 Days And Then A Little Menstrual Blood Is Followed?

(1 year ago)

… I have been married for 5 years I have not had any children then at the end of this 2 every time you hed sellu out plek 3 days then the blood hed a little … is it nor...

Does The Herbal Treatment Of Thymoma Symptoms Can Disappear Or Heal Completely?

Does The Herbal Treatment Of Thymoma Symptoms Can Disappear Or Heal Completely?

(1 year ago)

In late November the doctor suggested surgery related to my tumor, but due to the long process, I tried to find herbal remedies and 2 months later my cough was tight and healed, on...

Why Does The Nose Get Blocked And Sore Throat When I Wake Up?

Why Does The Nose Get Blocked And Sore Throat When I Wake Up?

(1 year ago)

Hi! Doctor What causes nasal congestion and sore throat when I wake up in the morning?...

Leave a Reply

Your email address will not be published. Required fields are marked *